×

Found 386 Documents (Results 1–100)

100
MathJax

Invariant Ricci solitons on three-dimensional metric Lie groups with semi-symmetric connection. (English. Russian original) Zbl 1479.53058

Russ. Math. 65, No. 8, 70-74 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 7, 80-85 (2021).
MSC:  53C25 53C30
PDF BibTeX XML Cite
Full Text: DOI

Inequalities for statistical submanifolds in Sasakian statistical manifolds. (English) Zbl 1476.53039

Shahid, Mohammad Hasan (ed.) et al., Differential geometry, algebra, and analysis. Selected papers based on the presentations at the international conference, ICDGAA 2016, New Delhi, India, November 15–17, 2016. Singapore: Springer. Springer Proc. Math. Stat. 327, 59-76 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Some characterizations in Kenmotsu manifolds with a new connection. (English) Zbl 1461.53015

Balan, Vladimir (ed.) et al., Proceedings of the international conference on differential geometry and dynamical systems (DGDS-2019), Bucharest, Romania, October 10–13, 2019. In memoriam of Vasile Oproiu and Aurel Bejancu. Bucharest: Geometry Balkan Press. BSG Proc. 27, 1-16 (2020).
MSC:  53C15 53C25 53C40
PDF BibTeX XML Cite
Full Text: arXiv Link

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification